# SDR NOCA02006

- Difficulty date: March 2, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ROWS 9 THROUGH 27 INOP.  CHANGED 2 BATTERY PACKS/CHARGERS PER AMM 33-51-07, OPS OK.
